Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

another big D -- Dandruff

Posted by Louisa on November 16, 1999, at 10:05:33

In reply to Laughter is the best medicine..., posted by dj on November 16, 1999, at 1:18:21

Never thought my dandruff would make anyone laugh... But glad to be of service!

The whole thing did indeed have to do with the possible interactions between my new anti-depressant and my old dandruff shampoo (Nizoral -- 2% ketoconazole). I certainly don't have degrees in any of the above either, and all I could figure out from all the drug interaction charts is that ketoconazole was potentially a problem... but did it matter that I was merely shampooing with it, rather than ingesting it? And thanks to you, I know that depression doesn't have to mean that I have an eternally itchy head!





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Louisa thread:15094